MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR 26 2N; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR 26 2N; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000861
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number was not provided.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Suture was being retracted from patient to re-throw and bullet was missing upon extraction.

Brand Name
DEK BL MF 0 TC-43/HR 26 2N
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11685790
Report Number3004365956-2021-00136
Device Sequence Number11487859
Product Code GAW
UDI-Device Identifier14026704603890
UDI-Public14026704603890
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K930738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000861
Device Catalogue Number833-124
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1